Global existence of small radially symmetric solutions to quadratic nonlinear wave equations in an exterior domain

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)

Abstract

We study the initial boundary value problem for the nonlinear wave equation: {Mathematical expression} where n=4,5, u 0, u 1 are real valued functions and ∈0 is a sufficiently small positive constant. In this paper we shall show small solutions to (*) exist globally in time under the condition that the nonlinear term F:ℝ2→ℝ is quadratic with respect to ∂ t u and ∂ t 2 u.

Original languageEnglish
Pages (from-to)15-39
Number of pages25
Journalmanuscripta mathematica
Volume81
Issue number1
DOIs
Publication statusPublished - 1993 Dec 1
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Global existence of small radially symmetric solutions to quadratic nonlinear wave equations in an exterior domain'. Together they form a unique fingerprint.

Cite this